Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Reflexive differential forms on singular spaces : Geometry and cohomology

Title data

Greb, Daniel ; Kebekus, Stefan ; Peternell, Thomas:
Reflexive differential forms on singular spaces : Geometry and cohomology.
In: Journal für die Reine und Angewandte Mathematik. Vol. 2014 (December 2014) Issue 697 . - pp. 57-89.
ISSN 1435-5345
DOI: https://doi.org/10.1515/crelle-2012-0097

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Nov 2020 09:38
Last Modified: 03 Nov 2020 09:38
URI: https://eref.uni-bayreuth.de/id/eprint/59075